Differential and Integral Equations

Maximum norm in one-dimensional hyperbolic problems

Ronald Grimmer and Eugenio Sinestrari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 2 (1992), 421-432.

First available in Project Euclid: 12 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L50: Initial-boundary value problems for first-order hyperbolic systems
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 47N20: Applications to differential and integral equations


Grimmer, Ronald; Sinestrari, Eugenio. Maximum norm in one-dimensional hyperbolic problems. Differential Integral Equations 5 (1992), no. 2, 421--432. https://projecteuclid.org/euclid.die/1371043980

Export citation